# SDR USAA2010011190070

- Difficulty date: November 17, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655287897
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ALONG L-2 DOOR SILL INNER CHORD BETWEEN BS 962 TO BS 986, WL 208.1.  REPLACED L-2 DOOR SILL INNER CHORD BETWEEN BS 962 TO BS 986, WL 208.1 IAW B737 SRM 51-10-02.
